# SDR JJBA20210701001

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 43,738 hours, 27,116 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL ON TAKE OFF. NLG WOW PROX SWITCH TARGET FOUND OUT OF ADJUSTMENT. ADJUSTED NLG WOW SWITCH TARGET. BREAKOUT BOX CONNECTED, CHECKED ALL WOW, DOWN LOCKS AND UP LOCKS. OPS CHECK SAT. GEAR SWINGS PERFORMED. ALL CHECKS SATISFACTORY.
